# SDR MASA200700923

- Difficulty date: December 29, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 7,472 hours, 5,760 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Control Unit
- Part number: 501177003
- Part serial: 1734
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 7,472 hours, 5,759 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH FLT 9700 (TEST FLIGHT) - ABORT T/O ELEVATOR JAM AT ROTATION.  REMOVED AND REPLACED STICK PUSHER.
